MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the table and found it to be operating properly.The table was tested, confirmed to be operating according to specification, and returned to service.Additionally, the technician discovered that the floor under the table was wet and did not allow the floor locks to engage properly, subsequently causing the reported event.The 5095 surgical table operator manual states, "1.Always check patient stability when patient is positioned.2.Do not place patient on this surgical table unless floor locks are engaged.3.Use extreme care when transferring patients to or from table." the 5095 surgical table subject of the reported event is not under steris service contract for maintenance activities; the user facility is responsible for all maintenance activities.While onsite the technician counseled user facility personnel on cleaning of the table's floor locks and ensuring the floor is dry prior to locking the table.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their 5095 surgical table began to slide without being commanded to do so.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Contrary to the initial report, there was no patient involvement as the event did not occur during a patient procedure.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23946515
Report Number1043572-2026-00002
Device Sequence Number10648837
Product Code FQO
UDI-Device Identifier00724995214074
UDI-Public(01)00724995214074(11)240507
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015210002SP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown